SciELO - Scientific Electronic Library Online

vol.23 issue1Magnetohydrodynamic equations (MHD) generation codeA new method for the analysis of signals: the square wave transform (SWT) author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista de Matemática Teoría y Aplicaciones

Print version ISSN 1409-2433


OROZCO LOPEZ, Ronald. Analytical solution of the k-th order autonomous ordinary differential equation. Rev. Mat [online]. 2016, vol.23, n.1, pp.63-84. ISSN 1409-2433.

The main objective of this paper is to find the analytical solution of the autonomous equation y(k) = f (y) and prove its convergence using autonomous polynomials of order k, define here in addition of the formula of Faá di Bruno for composition of functions and Bell polynomials. Autonomous polynomials of order k are defined in terms of the boundary values of the equation. Also special values of autonomous polynomials of order 1 are given.

Keywords : Autonomous equation; Bell polynomials; Autonomous polynomials.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )